Publicação: Search schemes for random optimization algorithms that preserve the asymptotic distribution
Nenhuma Miniatura disponível
Data
1999-09-01
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Applied Probability Trust
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
Markovian algorithms for estimating the global maximum or minimum of real valued functions defined on some domain Omega subset of R-d are presented. Conditions on the search schemes that preserve the asymptotic distribution are derived. Global and local search schemes satisfying these conditions are analysed and shown to yield sharper confidence intervals when compared to the i.i.d. case.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Journal of Applied Probability. Sheffield: Applied Probability Trust, v. 36, n. 3, p. 825-836, 1999.